Posted by: Johan Brink | 2012-03-24

Constant backpains

It''s about five months now that I have a constant back pain in the lower section right where the spinal cord is. i went to see a GP about this problem and he told me it was something to do with my pelvis and spinal cord coming together. he prescribed Panamor AT-50, which I have learnt via health forums, are quite addictive. To be honest, I have a fear that I am hastely on my way there. Can''t go without a pill once a day, otherwise my back starts to pain. WHAT/HOW must I do? Should I get x-rays and maybe surgery or live on with the pain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I strongly suggest that you get a second opinion from an orthopedic surgeon. Panamor is not addictive but it can cause gastric ulcers.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.